# SDR HEEA062840

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23063144
- Condition: Clogged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FILTER BYPASS INDICATOR EXTENDED. REPLACED WITH SERVICEABLE ASSY.
